MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, SYNERGY, HANDCONTROL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, SYNERGY, HANDCONTROL; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, SYNERGY, HANDCONTROL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acromioclavicula (ac) resection surgery the shaver handpiece ar-8332h (sn (b)(6) damaged the burr ar-8400obe (lot: 15446780).The burr got torn up in the bottom where it was connected to the shaver.Plastic pieces remained in the shaft of the shaver handpiece.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SHAVER HP, SYNERGY, HANDCONTROL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23904997
Report Number1220246-2025-05838
Device Sequence Number9148372
Product Code HWE
UDI-Device Identifier00888867123991
UDI-Public(01)00888867123991(11)250515(10)NB
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, SYNERGY, HANDCONTROL
Device Catalogue NumberAR-8332H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown